[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.161.128.52. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Citations 0
Correspondence
November 2005

Drug-Induced Bullous Pemphigoid Caused by a Generic Canadian Medication Obtained Over the Internet

Arch Dermatol. 2005;141(11):1474-1476. doi:10.1001/archderm.141.11.1474-b

A 40-year-old man with a medical history of ulcerative colitis presented with a 2-week history of a pruritic, bullous eruption (Figure 1). He reported that he had been taking 5-aminosalicylic acid for years and had not recently taken any new medications. Despite his young age, bullous pemphigoid was suspected clinically. A biopsy was performed and prednisone therapy was initiated.

First Page Preview View Large
First page PDF preview
First page PDF preview
×